I knew exactly what you meant thats why I mentioned it......even though you tollerence levels are very high your still 6-1 225 as you said.........your morphine levels were high........I've been there...
you have oxycodone 10/325?
Morphine levels were high in your body but mixing it with Perc 10's you now have a very powerful coctail.......even for you....
Mix them at night when you need to sleep or if your pain is very bad........
Hows your wife doing?
don't for one key think about your body that will change some of your oxycodone in the percs into Morphine your body does this on its own so it will jack up Morphine levels on its own.........
My wifes fine now that she has her meds. I'm going to talk to her tonight once the kids go to bed,things are so crazy here on the weekends with the kids home.About the other thing,would staying with just the 10/325s for a few days lower my morphine levels?Also I'm going to mention this to my DR.and I know he will want my input,what should I suggest,I know the next step for him will be to offer the MS Contin 100mg pills,but I don't think I want to go there.What would you suggest,keep in mind as much as you may disapprove no pain meds is not an option for me.Thanks beach you have been a big help.
I have a hugh smile on my face right now, to see you two getting along....
i think everyone can help everyone, just sometimes we need to step back think of the situation and then post...
Beach---i told you , that you have alot of knowledge and i meant it...
jace--you are doing the right thing, and i hope all works out..
God bless you both
R2R you have also been a big help and given a lot of support,as well as many others.So if you or anyone else has any suggestions for me to suggest to my DR.it would be much appreciated as you may or may not of read,Ive been having really weird feelings lately like I'm dreaming and it's freaking me out.beach has said my morphine levels were too high,so I went to all perc 10/325s and felt better,but now I'm unsure what to do.Ask the DR for a change or what?I know he's offered me the MS 100mg pills before,but like I said I don't think that's the direction I want to go in.The pain is being controlled,it's just the weird feelings all day.
you are welcome...i have been keeping up with you, and i have been trying to figure out why you are going through this...
I know we are not doctors but everyone has experience here with all differnt kinds of meds and how they made us feel..At first i thought it was just your stress from your wife and her taking your meds, and you having to take care of the kids...But now i don't know..WHY is it happening at night?
For me, When they put me on Soma, i had no idea why i was going through what i went through at night (only 2 times)...i was having out of body experiences..The only other thing i took was hydro and lexapro, and adivan as needed...the dreams were terrible, and it was like i was telling myself someone was in the house and to get up and go check, but my body would not move...My mind was going crazy, then it was like when you fall asleep and your body jumps , that is what i was going through all night..It was terrible..So i quit taking the soma's and it stopped..it scared the **** out of me..I thought i was od'ing or something...maybe write again everything you are taking, at what time and someone can figure out this for you..
That's exactly right,you feel like your od'ing ,but during the day it was happening too,when I took the morphine out of the mix the past few days it's been pretty much gone,but Ive had to take a lot of the percocet to keep up,and this has all been in like the past month or so.Ive always been on the same meds,but the same dose also that's why I thought maybe my body was telling me I wasn't getting enough anymore.I see the DR. on wed that's why I was looking for suggestions,we have a really good relationship and he looks for my input also.He's always been really good like that.
What is soma anyway,I see it mentioned a lot here.
it is a muscle relaxent...people buy them off the street like crazy..i will never take one again!!
i have never felt that way before.
If the percaset worked well for you why not suggest oxycodone without the tylenol they call it oxy instant release or roxicodone.. they come in 5mg 15mgs and 30mgs
I didn't know they came in different strengths,that's what I was on at first the 5mg oxy IRs and when the monthly quantity hit 600 he switched me to the MS Contin.
Whoops,I wasn't finished.I'm just not sure how it would work,I'd have to take 15mg at a time,I wouldn't know how many to ask for.Does anyone know the MS Contin 60mg to Percocet ratio?I know I have to take 4 to five of the 10s every 4 hrs when I don't take the MS,but those also have tylenol in them.It's funny because I always thought Morphine was stronger than Percocet,but I take 120mgs of MS at a time,but only need 40 to 50mgs of the percocet???
you could take the 30mg oxy ir's with percaset for breakthru pain. it would be worth a shot.. you could replace the MS with those.. that way no more morphine..
Thanks.I'll definetly ask,and would love to dump the MS Contin,if my insurance will cover the 2 together,they're funny about that paying for 2 of the same meds.My insurance is through the state,you know how that goes,they'll spend a dollar to save a quarter.
They really aren't the same med though.. if they deny it because of that that is so dumb..
I have experiences both as a healthcare progressional and a chronic pain pain patient dependent on oxycodone. OxyContin is nothing but long acting oxycodone. Therefore not much difference in stoping either drug.
First advice is not to develop a dose reduction plan of your own. Talk with the doctor treating you and together decide a plan. First of all while withdrawaling have someone else hold your medication supply. Do not trust yourself. The literature suggests dropping your dose by 10% -15% per week.
So if on ocycontin 20mg TiD (which is 60mg per day). Start by reducing 15% or 9mg which can be 10mg per day. These medicines come in various strengths so work with your doctor. He/she can use different dose and or drugs. Trust you doctor. By reducing 10 - 15% per week at first you may need to slowness to 5% as the dose lowers. Again work with your doctor. Do not I repeat do not try this yourself.
the whole goal of this forum is to get off the meds not swirch to a different narcotic there all the same in that there addictive and diststutive if you need help with pain med help has a paion management forum here is the addy